MathSciNet Relay Station
MathSciNet bibliographic data
MR2158603 (2006d:37092) 37G20 (34C20 34C37)
Shui, Shuliang; Zhu, Deming Codimension 3 nonresonant bifurcations of homoclinic orbits with two inclination flips. Sci. China Ser. A 48 (2005), no. 2, 248–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement